Skip to Content

Join the 'Xiidra' group to help and get support from people like you.

Xiidra Questions


We found 23 questions associated with the 'Xiidra' topic.

What are the xiidra side effects?

Posted 3 days ago by evah20 1 answer

Is it OK to wipe eyes with water after about 30 min after using Xiidra to remove dried medication?

Posted 15 Feb 2018 by yanna 0 answers

After using medication, there is a lot of sticky and dried medication all around the eyes and in the corners. Cannot apply eye makeup because of this and it looks really bad. I didn't know if this would remove what the Rx is supposed to do or if it has already been absorbed by the eye.

Xiidra - Anyone else having blurry vision start hours after using?

Posted 23 Jan 2018 by Meissler 2 answers

I’ve been using Xiidra for 2-3 weeks and have started getting blurry vision later in the day. The only thing that helps is gel drops every hour or so. I have to wait about 10 minutes after the gel drops to see again and then repeat all over in about an hour. Wetting drops don’t help, ...

Xiidra - Do side effects decrease over time? Bad taste, cough, runny eyes?

Posted 29 Jan 2018 by flashyfork24 0 answers

I've only been taking Xiidra for about a month and occasionally have runny eyes. The bad taste in my mouth lasts all day, everyday. I have developed a dry cough that seems to go hand in hand with the bad taste it leaves in my mouth. Do the side effects ease up over time? I was on Restasis for ...

How can I gat a discount card for Xiidra?

Posted 23 Jan 2018 by JanWalsworth 1 answer

My Opthamalogist wrote the Rx months ago but I can’t afford it. I qualify for free according to the form the Dr gave me but have not had an answer since sending app in October. The samples I had worked well. I can do $10/month but not $600+

Xiidra - Is eye watering normal?

Posted 7 Nov 2017 by Momx6 0 answers

I've been using Xiidra for 3 weeks. Yesterday my right eye was watering to the point of crusting. Still watering this morning. Too scared to put drops in today. What should I do?

Has anyone else lost their sense of taste while using Xiidra?

Posted 29 Aug 2017 by Anne052630 0 answers

I have been using Xiidra for only two days, and my sense of taste is almost gone. I have read a lot about people having a bad or unusual taste in their mouths but not about losing the sense of taste completely (or almost). This morning, I could barely taste my coffee and my breakfast, and that was ...

Xiidra - Has anyone discovered a way to get rid of that taste in the back of your throat after you?

Posted 19 Aug 2017 by Sharp girl 0 answers

... put the drops in? Mine last almost all day. Just started the drops on Monday

Xiidra - Did it just dissolve my once a day contact?

Posted 7 Jul 2017 by relatively new user 0 answers

I occasionally wear one monovision contact lens. I forgot I had it in, and took my usual drop of xiidra in that eye. Now, it seems as if my contact has "dissolved". Is that possible?

Xiidra - Has anyone ever had severe gastrointestinal distress from this medication?

Posted 12 Apr 2017 by wendella30 1 answer

I used this product yesterday, 1 drop in each eye, and immediately had burning in both eyes. Once the burning subsided I started tasting it going down my throat and started gagging - what a horrible taste! A couple of hours later I started vomiting and had severe stomach cramps but it all went away ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Keratoconjunctivitis Sicca

Xiidra Patient Information at

Search this Group